# SDR AALA202307170765

- Difficulty date: July 9, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUSELAGE SKIN RIGHT DRAIN RECEPTACLE HAS CORROSION AT BS 727E BETWEEN S26R AND 27R. REPAIRED SKIN PER SRM 53-60-01-2R AND EA 345943
